# SDR SWAA2024011226768

- Difficulty date: December 2, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Blade
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB IB BALANCE DOOR 343AB WITH BLADE ASSY CRACKED.<[01] REMOVED AND REPLACED RH HORIZONTAL STAB IB BALANCE DOOR 343AB BLADE AS PER B-737 SRM 51-40-02-0G-0;[02] VERIFIED REMOVED AND REPLACED RH HORIZONTAL STAB IB BALANCE DOOR 343AB BLADE
